# SDR C2XA04CL003

- Difficulty date: January 7, 2004
- Submitted: January 8, 2004
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Terminal Block
- Part number: 163500112
- Part serial: 3742
- Condition: Melted
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

THE CREW REPORTED EXTREME ELECTRICAL SMOKE SMELL DURING THE LAST 20 MINUTES OF FLIGHT.  NO VISUAL SMOKE WAS NOTED.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE FIRST OFFICER'S WINDSHIELD TERMINAL BLOCK WAS MELTED. THE WINDSHIELD WAS REPLACED AND OPERATIONAL CHECKS WERE GOOD.
